# SDR SWIA202165303

- Difficulty date: December 13, 2021
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LH FWD DRAG ANGLE CRACKED.     (C-CHECK RO 4/9/2022)    PERFORMED SRM REPIAR TO LH FWD DRAG ANGLE IAW CRJ 700 SRM 55-31-00-201-001-A01 REVISION 38:   JUL 25/2020 WITH COMPLETED  51-900-1003-SKY (CL600-2B19) STRUTRURAL REAPIR ("RII") CARD ATTACHED AND MAJOR REAIR FORM (M-337) COMPLETED AND ATTACHED. WEIGHT CHANGE NEGLIBLE. SEE ATTACHED CONTINUATION CARD FOR DETAILS.
